Marco Pettini
Marco Pettini
Full professor of theoretical physics, Aix-Marseille University
Verified email at cpt.univ-mrs.fr
TitleCited byYear
Suppression of chaos by resonant parametric perturbations
R Lima, M Pettini
Physical Review A 41 (2), 726, 1990
6071990
Geometric approach to Hamiltonian dynamics and statistical mechanics
L Casetti, M Pettini, EGD Cohen
Physics Reports 337 (3), 237-341, 2000
2742000
Geometry and topology in Hamiltonian dynamics and statistical mechanics
M Pettini
Springer Science & Business Media, 2007
2252007
Equipartition threshold in nonlinear large Hamiltonian systems: The Fermi-Pasta-Ulam model
R Livi, M Pettini, S Ruffo, M Sparpaglione, A Vulpiani
Physical Review A 31 (2), 1039, 1985
2141985
Relaxation properties and ergodicity breaking in nonlinear Hamiltonian dynamics
M Pettini, M Landolfi
Physical Review A 41 (2), 768, 1990
2031990
Experimental evidence of suppression of chaos by resonant parametric perturbations
L Fronzoni, M Giocondo, M Pettini
Physical Review A 43 (12), 6483, 1991
1921991
Riemannian theory of Hamiltonian chaos and Lyapunov exponents
L Casetti, C Clementi, M Pettini
Physical Review E 54 (6), 5969, 1996
1681996
Geometrical hints for a nonperturbative approach to Hamiltonian dynamics
M Pettini
Physical Review E 47 (2), 828, 1993
1571993
Geometry of dynamics, Lyapunov exponents, and phase transitions
L Caiani, L Casetti, C Clementi, M Pettini
Physical review letters 79 (22), 4361, 1997
1391997
Gaussian model for chaotic instability of Hamiltonian flows
L Casetti, R Livi, M Pettini
Physical review letters 74 (3), 375, 1995
1311995
Strong stochasticity threshold in nonlinear large Hamiltonian systems: Effect on mixing times
M Pettini, M Cerruti-Sola
Physical Review A 44 (2), 975, 1991
1181991
Theorem on the origin of phase transitions
R Franzosi, M Pettini
Physical review letters 92 (6), 060601, 2004
1102004
The Fermi-Pasta-Ulam problem revisited: stochasticity thresholds in nonlinear Hamiltonian systems
L Casetti, M Cerruti-Sola, M Pettini, EGD Cohen
Physical Review E 55 (6), 6566, 1997
1081997
Chaotic behavior in nonlinear Hamiltonian systems and equilibrium statistical mechanics
R Livi, M Pettini, S Ruffo, A Vulpiani
Journal of statistical physics 48 (3-4), 539-559, 1987
981987
Chaotic diffusion across a magnetic field in a model of electrostatic turbulent plasma
M Pettini, A Vulpiani, JH Misguich, M De Leener, J Orban, R Balescu
Physical Review A 38 (1), 344, 1988
951988
Geometric description of chaos in two-degrees-of-freedom Hamiltonian systems
M Cerruti-Sola, M Pettini
Physical Review E 53 (1), 179, 1996
831996
Analytic computation of the strong stochasticity threshold in Hamiltonian dynamics using Riemannian geometry
L Casetti, M Pettini
Physical Review E 48 (6), 4320, 1993
831993
Further results on the equipartition threshold in large nonlinear Hamiltonian systems
R Livi, M Pettini, S Ruffo, A Vulpiani
Physical Review A 31 (4), 2740, 1985
831985
Phase transitions and topology changes in configuration space
L Casetti, M Pettini, EGD Cohen
Journal of Statistical Physics 111 (5-6), 1091-1123, 2003
772003
Topology and phase transitions: Paradigmatic evidence
R Franzosi, M Pettini, L Spinelli
Physical review letters 84 (13), 2774, 2000
772000
The system can't perform the operation now. Try again later.
Articles 1–20